# SDR USAA2010081291650

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retaining Ring
- Part number: D5725135820200
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - LEVEL 2 CORROSION ON FUEL PANEL 540CB RETAINING RING.  REPLACED FUEL PANEL 540CB RETAINING RING.
